Regularity properties of the diffusion coefficient for a mean zero exclusion process
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 1-33.
@article{AIHPB_2005__41_1_1_0,
     author = {Sued, M.},
     title = {Regularity properties of the diffusion coefficient for a mean zero exclusion process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--33},
     publisher = {Elsevier},
     volume = {41},
     number = {1},
     year = {2005},
     doi = {10.1016/j.anihpb.2003.05.001},
     zbl = {1073.60098},
     mrnumber = {2110444},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_1_1_0/}
}
Sued, M. Regularity properties of the diffusion coefficient for a mean zero exclusion process. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 1, pp. 1-33. doi : 10.1016/j.anihpb.2003.05.001. http://www.numdam.org/item/AIHPB_2005__41_1_1_0/

[1] C. Bernardin, Regularity of the diffusion coefficient for lattice gas reversible under Bernoulli measures, Stochastic Process. Appl. 101 (1) (2002) 43-68. | MR 1921441 | Zbl 1075.60580

[2] C. Kipnis, C. Landim, Scaling Limits of Interacting Particle Systems, Grundlehren der Mathematischen Wissenschaften, vol. 320, Springer-Verlag, Berlin, 1999. | MR 1707314 | Zbl 0927.60002

[3] K. Komoriya, Hydrodynamic limit for asymmetric mean zero exclusion processes with speed change, Ann. Inst. H. Poincaré Probab. Statist. 34 (6) (1998) 767-797. | Numdam | MR 1653397 | Zbl 0931.60081

[4] C. Landim, Conservation of local equilibrium for attractive particle systems on Z d , Ann. Probab. 21, 1782-1808. | MR 1245290 | Zbl 0798.60085

[5] C. Landim, S. Olla, H.T. Yau, Some properties of the diffusion coefficient for asymmetric simple exclusion processes, Ann. Probab. 24 (1996) 1779-1807. | MR 1415229 | Zbl 0872.60078

[6] C. Landim, S. Olla, S.R.S. Varadhan, Asymptotic behavior of a tagged particle in simple exclusion processes, Bol. Soc. Bras. Mat. 31 (2000) 241-275. | MR 1817088 | Zbl 0983.60100

[7] C. Landim, S. Olla, S.R.S. Varadhan, On viscosity and fluctuation-dissipation in exclusion processes, preprint. | MR 2070098

[8] C. Landim, S. Olla, S.R.S. Varadhan, Symmetric simple exclusion process: regularity of the self-diffusion coefficient, Comm. Math. Phys. 224 (2001) 307-321. | MR 1869001 | Zbl 0994.60093

[9] C. Landim, H.T. Yau, Fluctuation-dissipation equation of asymmetric simple exclusion process, Probab. Theory Related Fields 108 (1997) 321-356. | MR 1465163 | Zbl 0884.60092

[10] J. Quastel, Diffusion of color in the simple exclusion process, Comm. Pure Appl. Math. XLV, 623-679. | MR 1162368 | Zbl 0769.60097

[11] S. Sethuraman, S.R.S. Varadhan, H.T. Yau, Diffusive limit of a tagged particle in asymmetric exclusion process, Comm. Pure Appl. Math. 53 (2000) 972-1006. | MR 1755948 | Zbl 1029.60084

[12] S.R.S. Varadhan, Non-linear diffusion limit for a system with nearest neighbor interactions II, in: Elworthy K.D., Ikeda N. (Eds.), Asymptotic Problems in Probability Theory, Stochastic Models and Diffusion on Fractals, Pitman Research Notes in Mathematics, vol. 283, Wiley, New York, 1994, pp. 75-128. | MR 1354152 | Zbl 0793.60105

[13] S.R.S. Varadhan, Selfdiffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion, Ann. Inst. Henri Poincaré 31 (1) (1995) 273-285. | Numdam | MR 1340041 | Zbl 0816.60093

[14] L. Xu, Diffusion limit for the lattice gas with short range interactions, PhD Thesis, New York University, 1993.

[15] H.T. Yau, Relative entropy and hydrodynamics of Ginzburg-Landau models, Lett. Math. Phys. 22, 63-80. | MR 1121850 | Zbl 0725.60120